See Alike in...

Alike App

Browser

acid.nuggies

458d

what is your experience with lamictal? ive been on it nearly a year, and there seems to already be an apparent cycle of taking them and they help and then they slowly stop helping until i just stop taking them and fall into an even worse depression. then i start back on them again. cycle repeats. im actively trying to be conscious and break this cycle but im curious if its a dosage issue or a wrong medication issue.

Top reply
    • CozyVibez

      453d

      I feel similarly. Maybe I need higher dose of lamotrigine or antidepressant or a different mood stabilizer.

    • CozyVibez

      453d

      I feel similarly. Maybe I need higher dose of lamotrigine or antidepressant or a different mood stabilizer.

    • frostcure

      455d

      Don't stop taking them without the dr knowing, but I suggest that you bring up alternative options at your next appointment. I use Lamictal for my seizures, but citalopram for my moods. Many medications can be used for a variety of issues.

    • beingnotseeming

      457d

      I’ve been on lamictal for over 4 years and I’ve gotten the slow decline in how helpful the drug is multiple times. It was a dosing issue for me. Once we upped it was ok. Eventually we added an additional med as an amplifier too. I build tolerances extremely fast lmao.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

One user mentioned that Lamictal worked well for them initially, but the long-term side effects became problematic. They also mentioned that it could depend on the individual, other medications they are taking, and the duration of use. Another user shared that Lamictal helped with their depressive episodes but not their manic ones, so they added Lexapro and Olanzapine to their medication regimen. It's important to consult your healthcare provider to discuss your concerns and determine if it's a dosage issue or if another medication might be more suitable for you.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion